Six months after zoladex

Hi Ladies,

I havent posted for a while as I had my Lap in June and was told there was no endo. Since then me and my partner have deicded to try for a baby.

I had zoladex injections between dec snd march this year then had my lap in June. However my periods are still completely irregular and i am having really bad mood swings, and the worst thing of all is I am getting loads of facial hair :/ the last symptom is really getting me down in the dumps!!

I contacted the doctors today and they said its likely to still be a side effect of the injections and to wait another 3-6months before worrying or before they will carry out any hormone investigations.

Feel very frustrated and obviously its making concieving alot harder!

It anyone has had a similar experince or can offer any advice to help me get back to normal that would be great.

Thanks xxx

1 Reply

oldestnewest
  • Hi - facial hair is listed as a possible symptom so I think you will have to stick it out a bit longer to see if it improves. It can also be a symptom of polycystic ovaries so presumably that will be checked out. However I noticed in your previous posts that you had back and leg pain with bloating prior to Zoladex. Did the symptoms go away? Even though the lap found no endo you should be aware that these are possible symptoms of rectovaginal endo that is very often missed by general gynaecologists. If the symptoms return come back for advice on appropriate treatment. Click my name and have a look at my posts on rectovaginal endo and on how to find a specialist x

You may also like...